RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2013, Volume 6, Issue 4, Pages 53–68 (Mi iigum35)  

Start control for degenerate linear distributed systems

M. V. Plekhanova

National Research South Ural State University, Av. Lenin, 76, Chelyabinsk

Abstract: Start control problems for a class of linear distributed systems usolved with respect to the times derivative are studied. Two types of initial condition for the system state and various cost functionals are considered in the problems. Abstract results are illustrated by examples of the start control problems for the linearized quasistationary system of phase field equations.

Keywords: optimal control problem, start control problem, distributed system, degenerate evolution equation.

Full text: PDF file (573 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.9

Citation: M. V. Plekhanova, “Start control for degenerate linear distributed systems”, The Bulletin of Irkutsk State University. Series Mathematics, 6:4 (2013), 53–68

Citation in format AMSBIB
\Bibitem{Ple13}
\by M.~V.~Plekhanova
\paper Start control for degenerate linear distributed systems
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2013
\vol 6
\issue 4
\pages 53--68
\mathnet{http://mi.mathnet.ru/iigum35}
\zmath{https://zbmath.org/?q=an:1311.93036}
\elib{http://elibrary.ru/item.asp?id=20886205}


Linking options:
  • http://mi.mathnet.ru/eng/iigum35
  • http://mi.mathnet.ru/eng/iigum/v6/i4/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:91
    Full text:39
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019